# SDR UIEA2022060200567

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,899 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 45673
- Part serial: SE75861
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK NOT WORKING PROPERLY, HARD TO BREATH THROUGH. NEEDS TO BE REPLACED.  R/R CAPT O2 MASK IAW AMM 767 BOEING 35-11-51. OPS CHECK GOOD
